MathSciNet Relay Station
MathSciNet bibliographic data
MR2600541 65F08 (35R60 60H25 65N30)
Elman, Howard C.; Furnival, Darran G.; Powell, Catherine E. $H$(div) preconditioning for a mixed finite element formulation of the diffusion problem with random data. Math. Comp. 79 (2010), no. 270, 733–760.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement